# SDR R61A201812011197

- Difficulty date: December 1, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N437YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000366
- Aircraft time: 11,260 hours, 7,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 17086125001
- Condition: Corroded
- Location: Frame 89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND CENTER FUSELAGE 3 PAX CABIN FLOOR STRUCTURE AT SPLICE PLATE AREA OF FRAME 89 RBL 12". AAR MX REMOVED AND REPLACED SPLICE PLATE PN 170-86125-001 IAW SRM 51-43-03. AC REMAINS IN YRQ FOR COMPLETION.
